# SDR SWAA2025082794278

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 344 TO BS 360 LBL 11 WL 208.1.  REPLACED INTERCOSTAL WEB AND FASTENERS IAW SRM 51-40-02 ; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 46 REV:A.
